# SDR AU000415

- Difficulty date: May 16, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire Rope
- Part number: 7455
- Condition: Worn
- Location: Te Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SECONDARY DRIVE OUTER CABLE SWAGED COUPLING FLANGE WORNEXCESSIVELY.
